Quantum Smoluchowski equation: escape from a metastable state

Banerjee, Dhruba ; Bag, Bidhan Chandra ; Banik, Suman Kumar ; Ray, Deb Shankar (2003) Quantum Smoluchowski equation: escape from a metastable state Physica A: Statistical Mechanics and its Applications, 318 (1-2). pp. 6-13. ISSN 0378-4371

Full text not available from this repository.

Official URL: http://linkinghub.elsevier.com/retrieve/pii/S03784...

Related URL: http://dx.doi.org/10.1016/S0378-4371(02)01394-8


We develop a quantum Smoluchowski equation in terms of a true probability distribution function to describe quantum Brownian motion in configuration space in large friction limit at arbitrary temperature and derive the rate of barrier crossing and tunneling within a unified scheme. The present treatment is independent of path integral formalism and is based on canonical quantization procedure.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Quantum Smoluchowski Equation; Activated Rate Processes; Tunneling
ID Code:59050
Deposited On:03 Sep 2011 12:00
Last Modified:03 Sep 2011 12:00

Repository Staff Only: item control page